What should I do if I experience priapism (prolonged erection) Filitra 20 ?

Homepage Forums Products What should I do if I experience priapism (prolonged erection) Filitra 20 ?

Tagged: 

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #58098
    Kiraz Mattson
    Participant

    Experiencing priapism while taking any medication, including Filitra 20 (which contains the active ingredient Vardenafil, used to treat erectile dysfunction), can be a serious medical concern. Priapism is a condition where the penis remains erect for an extended period without sexual stimulation and can be painful.

    Here’s what you should do if you experience priapism while taking Filitra 20:

    Seek Medical Attention Immediately: Filitra 20is a medical emergency. Do not delay seeking medical help. Contact your healthcare provider or go to the nearest emergency room as soon as possible.

    Do Not Ignore the Symptoms: Even if the erection is not painful, it still requires urgent medical attention. Ignoring priapism can lead to serious complications, including permanent damage to the penis.

    Stop Taking Filitra 20: If you experience priapism while taking Filitra 20, discontinue the medication until you’ve consulted with your healthcare provider.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.